# SDR UALA2011110405995

- Difficulty date: November 4, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 66,070 hours, 12,778 cycles
- Engine: Pwa PW4077
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: 8105037
- Part serial: 39
- Condition: Faulty
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EAI VALVE L STATUS MSG DISPLAYED.  REPLACED LEFT ANTI-ICE VALVE CONTROLLER, ALL OPS AND INDICATIONS NOW NORMAL.
